# SDR DALA2020112503876

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 62,729 hours, 24,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT OVERWING EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.  REPLACED BATTERY PACK (M1670), PER B737 AMM 33-51.  OPERATIONS CHECK GOOD.
